# SDR UALA2010051901686

- Difficulty date: May 19, 2010
- Submitted: May 19, 2010
- Operation: Air carrier
- Aircraft: N498UA
- Make and model: Airbus A320-232
- Aircraft serial: 1865
- Aircraft time: 25,279 hours, 11,366 cycles
- Engine: Iae V2527A5
- System (JASC): 5610 · Flight Compartment Windows
- Part: Strip
- Condition: Peeling
- Location: Cockpit Window
- Component: Window
- Component part number: NP1653121
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAPT'S SLIDING GLASS WINDOW NOISY.   IT SEEMS AS RUBBER STRIPPING FROM OUTSIDE IS PEELED BACK AND CREATE HIGH NOISE LEVEL. NOT FLUSH.  ACFT HISTORY HAS BEEN SIGNED OFF 3 TIMES PRIOR AS CLEANED OR CKD OK. SAMC TEXT: CREW UPDATED WITH: IT IS BECOMING SO NOISY AS TO NOT BEING ABLE TO CARRY NORMAL CONVERSATION ANY LONGER. WINDOW REPLACED AND OPS CHECKED UNDER PREVIOUS PTT'S REF 2792006,2792005,2792004, 2792003 .
